# SDR C2XA02BT001

- Difficulty date: January 14, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135LR
- Aircraft serial: 145192
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EWR---CO3443/MX, CREW REPORTED AFTER TAKEOFF FROM DAY, LAV SMOKE MASTER WARNING ON CLIMBOUT.  AIRCRAFT RETURNED TO DAY.  AIRCRAFT INSPECTED AND RELEASED IAW MEL.  AIRCRAFT RETURNED TO SERVICE.  UPON ARRIVAL IN NEWARK MAINTENANCE CLEANED SMOKE DETECTOR SENSOR IAW EMB135/145 AMM 26-15-00.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
